# SDR VNAA0807006

- Difficulty date: July 14, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 10,899 hours, 11,224 cycles
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LOUD NOISE ON RT SIDE OF AIRCRAFT AND ELECTED TO RETURN TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE OXYGEN SERVICE DOOR LEFT OPEN.  MAINTENANCE SECURED THE DOOR CLOSED.  AIRCRAFT WAS RELEASED FOR SERVICE.  (A)
